# SDR SWAA2019081936090

- Difficulty date: August 15, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 41,521 hours, 20,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410012
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA FLOOR INTERCOSTAL CRACKED BETWEEN BS. 312 TO BS. 328, RBL 31.    R&R INTERCOSTAL IAW SRM & DWG.
